# SDR SWAA2023050122250

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT 2023-219733<[01] REPLACED ANGLE LOCATED BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 .DWG 143A7505 SHEET 82 REV- SRM 51-10-02 ITEM 9. MEASURES OF CRACK IS: L =0.470? .TOOL USED: DIGITAL CALIPER P/N:500-197-30 S/N:A21043202 DUE DATE: 12-OCT-23;[02] REPLACED ANGLE LOCATED BS500C AT LEVEL STR26L FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 .DWG 143A7505 SHEET 82 REV- SRM 51-10-02 ITEM 9. MEASURES OF CRACK IS: L =0.470? .TOOL USED: DIGITAL CALIPER P/N:500-197-30 S/N:A21043202 DUE DATE: 12-OCT-23. RII VERIFIED
